MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they had alarm 64 (non-recoverable system error control processor) in an arctic sun device.The device was unable to enable pump power (control processor).Turn the control module off.Wait 30 seconds and turn the control module on.If alarm persists, send device to biomed.Had nurse press continue current patient, and empty pads.Therapy resumed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause for the reported event could not be determined.The device was unable to enable pump power (control processor).Turn the control module off.Wait 30 seconds and turn the control module on.If alarm persists, send device to biomed.Had nurse press continue current patient, and empty pads.Therapy resumed.Per follow up information received via task on 23apr2025, per review of event, bd representative successfully troubleshot the malfunction during the call.The event concluded with the device working and the patient on the trajectory for successful therapy completion.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Corrections: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they had alarm 64 (non-recoverable system error control processor) in an arctic sun device.The device was unable to enable pump power (control processor).Turn the control module off.Wait 30 seconds and turn the control module on.If alarm persists, send device to biomed.Had nurse press continue current patient, and empty pads.Therapy resumed.Per follow up information received via task on 23apr2025, per review of event, bd representative successfully troubleshot the malfunction during the call.The event concluded with the device working and the patient on the trajectory for successful therapy completion.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21356773
Report Number1018233-2025-00808
Device Sequence Number15412825
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)200930
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/21/2025
07/16/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/24/2025
07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown